Moments of some random functionals

K. Urbanik

Colloquium Mathematicae (1997)

  • Volume: 74, Issue: 1, page 101-108
  • ISSN: 0010-1354

Abstract

top
The paper deals with nonnegative stochastic processes X(t,ω)(t ≤ 0) not identically zero with stationary and independent increments right-continuous sample functions and fulfilling the initial condition X(0,ω)=0. The main aim is to study the moments of the random functionals 0 f ( X ( τ , ω ) ) d τ for a wide class of functions f. In particular a characterization of deterministic processes in terms of the exponential moments of these functionals is established.

How to cite

top

Urbanik, K.. "Moments of some random functionals." Colloquium Mathematicae 74.1 (1997): 101-108. <http://eudml.org/doc/210493>.

@article{Urbanik1997,
abstract = {The paper deals with nonnegative stochastic processes X(t,ω)(t ≤ 0) not identically zero with stationary and independent increments right-continuous sample functions and fulfilling the initial condition X(0,ω)=0. The main aim is to study the moments of the random functionals $\int _0^∞ f(X(τ,ω))dτ$ for a wide class of functions f. In particular a characterization of deterministic processes in terms of the exponential moments of these functionals is established.},
author = {Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {nonnegative stochastic processes; stationary and independent increments; random functionals; exponential moments},
language = {eng},
number = {1},
pages = {101-108},
title = {Moments of some random functionals},
url = {http://eudml.org/doc/210493},
volume = {74},
year = {1997},
}

TY - JOUR
AU - Urbanik, K.
TI - Moments of some random functionals
JO - Colloquium Mathematicae
PY - 1997
VL - 74
IS - 1
SP - 101
EP - 108
AB - The paper deals with nonnegative stochastic processes X(t,ω)(t ≤ 0) not identically zero with stationary and independent increments right-continuous sample functions and fulfilling the initial condition X(0,ω)=0. The main aim is to study the moments of the random functionals $\int _0^∞ f(X(τ,ω))dτ$ for a wide class of functions f. In particular a characterization of deterministic processes in terms of the exponential moments of these functionals is established.
LA - eng
KW - nonnegative stochastic processes; stationary and independent increments; random functionals; exponential moments
UR - http://eudml.org/doc/210493
ER -

References

top
  1. [1] C. Berg and G. Forst, Potential Theory on Locally Compact Abelian Groups, Springer, Berlin, 1975. Zbl0308.31001
  2. [2] I. I. Gikhman and A. V. Skorokhod, Theory of Random Processes, Vol. II, Nauka, Moscow, 1973 (in Russian). Zbl0132.37902
  3. [3] K. Urbanik, Functionals on transient stochastic processes with independent increments, Studia Math. 103 (1992), 299-315. Zbl0809.60068
  4. [4] K. Urbanik, Stability of stochastic processes defined by integral functionals, ibid. 103 (1992), 225-238. 
  5.  
  6. [6] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. 46 (1940), 389-408. Zbl0025.40402

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.